# SDR 99ZZZX1114

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7239E
- Make and model: Cessna A185F
- Aircraft serial: 18502642
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 070014794
- Condition: Chafed
- Location: Cockpit
- Part time: 2,800 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FUEL FUMES WERE DETECTED UNDER THE INSTRUMENT PANEL, NEAR THE COPILOT RUDDER PEDALS FUEL STAINS WERE FOUND ON THE CABIN FLOOR MAT.  INVESTIGATION REVEALED THE FUEL LINE HAD BEEN CHAFED THROUGH BY THE CABIN AIR CONTROL CABLE.  SUBMITTER SUGGESTED CLOSE INSPECTION IN THESE HARD TO REACH AND NEGLECTED PLACES.
